MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03246353001
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384); Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of analyzer alarms and questionable ise indirect gen 2 results from the cobas 6000 c 501 module.The initial chloride result was 6088.1 mmol/l and the repeat result was 100.1 mmol/l.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas 6000 c 501 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer found there was a failing electrode.The customer replaced the na and k electrodes, internal standard (is), diluent, and reference.The ise was primed and activated and ise checks were performed that were successful.Calibration and qc were performed and were successful.The investigation determined the service actions resolved the issue.

Brand Name
CL ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17964232
Report Number1823260-2023-03347
Device Sequence Number15336054
Product Code CGZ
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03246353001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown